# SDR DALA2025123109550

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 83,986 hours, 11,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CEILING -BETWEEN FRAME 28 AND FRAME 29,Y 953 FOUND BRACKET HAS BAD RIVETS.   REPAIRED PER ERA 628335-14 REV ORIGINAL. (1377853)
